# SDR UPS03441078

- Difficulty date: July 18, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- Engine: Pwa JT9D3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65B0432629
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 1780 STR 22R-23R FRAME ATT ANGLE CRACKED.  ANGLE REPLACED IAW SRM 51-10-01 P 8.
